Research ArticleOpen accessIn the keywordsEnhancing the Color Set Partitioning in Hierarchical Tree (SPIHT) Algorithm Using Correlation TheoryM. Santhi, R. S.D. Wahida BanuJournal of Computer Science, Vol. 7, Issue 8 · 16 Jul 2011 · 6,617 accessesView PDFCite
8 results for “approximation coefficients”
Set a search alertResearch ArticleOpen accessIn the abstractA Novel Approach of Satellite Image Enhancement Using DWT Based on 2-Type Fuzzy LogicSurjeet Singh Patel, Vivek Kumar Tamta, Abhilekh Bartwal et al.Journal of Computer Science, Vol. 19, Issue 9 · 15 Aug 2023 · 5,182 accessesView PDFCite
Research ArticleOpen accessIn the abstractDetection and Diagnostic Approach of COVID-19 Based on Cough Sound AnalysisMuzhir Shaban Al-Ani, Thabit Sultan Mohammed, Awni Ismail Sultan et al.Journal of Computer Science, Vol. 17, Issue 6 · 29 Jun 2021 · 7,803 accessesView PDFCite
Research ArticleOpen accessIn the abstractEDGE PRESERVED IMAGE COMPRESSION USING EXTENDED SHEARLET TRANSFORMS. Thayammal, D. SelvathiJournal of Computer Science, Vol. 11, Issue 1 · 15 Sep 2014 · 7,041 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Strongly Coupled Linear Elliptic Systems with Application to Otolith Membrane DistortionI.K. YoussefJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,714 accessesView PDFCite
Research ArticleOpen accessIn the abstractβ-Spline Estimation in a Semiparametric Regression Model with Nonlinear Time Series ErrorsJinhong You, Gemai Chen, Xian ZhouAmerican Journal of Applied Sciences, Vol. 2, Issue 9 · 30 Sep 2005 · 6,734 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordConvergence Ratio Profile for Optimal Control Problems Governed by Ordinary Differential Equations with Matrix CoefficientsO. Olotu, S.A. OlorunsolaAmerican Journal of Applied Sciences, Vol. 5, Issue 2 · 28 Feb 2008 · 7,108 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordOn the Discretized Algorithm for Optimal Problems Constrained by Differential Equation with Real CoefficientsO. OlotuJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,851 accessesView PDFCite